# SDR UPS05843853

- Difficulty date: December 31, 2004
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 37701441
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, INBOARD END FITTING CRACKED AT RIGHT OUTBOARD SLOT UPPER DOOR.  REMOVED AND REPLACED FITTING REF SRM 51-1-21, 51-3-0, DWG 3770144.  OPS CHECK SLOT PER AMM27-80-05-4, 27-80-00.  CHECK GOOD.
